# SDR 98ZZZX3333

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Corpair Supply Co. Inc, repair station SE2R158L
- Aircraft: N7148J
- Make and model: Rkwell NA26580
- Aircraft serial: 38033
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Rim
- Part number: 9561071
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER AIRCRAFT TAXIED TO PARKING, THE TIRE WAS FOUND FLAT.  INSPECTION DISCOVERED THE INBOARD SIDE OF RIM BROKEN.  THE MISSING PART WAS FOUND ON THE TAXIWAY.  THE RIM/TIRE ASSY WAS INSTALLED ON THE AIRCRAFT ON 5-29-98.
